# SDR USAAD96077

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47068
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut Seal
- Part number: 733A9FT160P3
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1541 - PIT-ATL - AFTER TAKEOFF, NOSE GEAR UNSAFE LIGHT REMAINED ON.  NOISE INDICATED NOSE GEAR WAS STILL DOWN.  GEAR HANDLE PUT DOWN, AND NOSE GEAR INDICATION REMAINED UNSAFE UNTIL NOSE STEERING WHEEL MOVED.  THEN A THUNK WAS HEARD, AND ALL GEAR INDICATIONS GREEN.  FOUND NOSE GEAR STRUT FLAT AND LEAKING FLUID.  REPLACED NOSE GEAR STRUT SEAL. (M)
